# SDR HNAA2010022400048

- Difficulty date: February 2, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 43,913 hours, 47,948 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RED FLOOR EMERGENCY HAS 2 BULBS OUT.  FOUND BULBS LOOSE, UNATTACHED TO RECEPTACLE.  ATTACHED BULBS TO RECEPTACLE. CHECKED GOOD.
